# SDR AALA20030576

- Difficulty date: May 16, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 7 MISSING.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
